FROM OUR EXPERTS
Abdominal pain can happen along with other treatment side effects:
cramping or bloating
Abdominal pain can be caused by the following breast cancer treatments:
Tykerb (chemical name: lapatinib), a targeted therapy
Faslodex (chemical name: fulvestrant), a hormonal therapy
Bisphosphonates, medicines that strengthen bones and treat osteoporosis, can also cause abdominal pain.
A number of pain medications, including aspirin and other nonsteroid anti-inflammatory medications (NSAIDs) such as Aleve and Celebrex, may cause ulcers, bleeding or holes in the stomach, which leads to abdominal pain.
Managing abdominal pain
If your abdominal pain lasts longer than 24 hours, or gets worse as time passes, call your doctor right away. Your doctor may want you to stop or switch medications to see if that helps ease your pain.
Abdominal pain from diarrhea can be treated with an anti-diarrhea medicine such as Pepto-Bismol (chemical name: bismuth sub...
Full Question: For as long as I can remember I have been having bouts of abdominal pain, nausea and occasionally vomiting. I am now 69 and the vomiting is mainly absent. As a child the vomiting was sometimes severe with delirium on a few occasions. About five years ago, a physician diagnosed abdominal migraine which he told me was relatively common in children but that most adults "got over it." Any comments appreciated and advice about medication/prevention, etc. Mary. Answer: Dear Mary; Your observation is correct: a lot of the severe abdominal symptoms seem to diminish over time. I like metochlopramide (Reglan) which is cheap, effective and free of sedating side effects. Good luck, John Claude Krusz and Teri Robert If you need to find a headache and Migraine specialist, please see our listing of patient recommended specialists . Another good source of information and support is our forum . To post to the forum, you'll need to r...
Hi good day sir/mam, I've been experiencing this pain a while now. My jaw and head hurts but only On the left side. For instance if I bend down with my head facing downwards and raise back up it pains a lot for a minute or two then slightly easier to bear with. My mother suffers with high blood pressure but there isn't any other sicknesses that I know of in the family. So can you provide me with an explanation on why this is happening to me please, i'll be very thankful. Have a blessed day! Aaron.
Two things you said might indicate Migraine:
the pain being on one side and
the pain worsening when you bend down.
Take a look at Anatomy of a Migraine for more information on the possible phases of a Migraine attack and the potential symptoms.
That said, what you describe could be any number of issues. There's simply no way for anyone to explain why this is happening...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.